The narrow class groups of some $\mathbb Z_p$-extensions over the rationals

Volume 135 / 2008

Kuniaki Horie, Mitsuko Horie Acta Arithmetica 135 (2008), 159-180 MSC: 11R20, 11R23, 11R29. DOI: 10.4064/aa135-2-5

Authors

  • Kuniaki HorieDepartment of Mathematics
    Tokai University
    1117 Kitakaname, Hiratsuka
    Kanagawa 259-1292, Japan
  • Mitsuko HorieDepartment of Mathematics
    Ochanomizu University
    2-1-1 Otsuka, Bunkyo-ku
    Tokyo 112-8610, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image